# SDR AALA20011078

- Difficulty date: May 14, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- System (JASC): 5100 · Standard Practices/Structures
- Part: Angle
- Condition: Corroded
- Location: Fs 951
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND ANGLE AT TOP OF TRAPEZOIDAL PANEL CORRODED AROUND FASTENERS STATION 951-955.  REMOVED AND REPLACED ANGLE SRM 51-01.  (M)
